# SDR JR2R20251022521

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Zone 100
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, FWD SEAL REST IS CORRODED OUT OF LIMITS.   REPAIRED
